# SDR DALA2019052203243

- Difficulty date: May 22, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 73,628 hours, 12,526 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD PASSENGER ENTRY DOOR FOUND OUT THE SAFETY PIN OF THE SLIDE INFLATION CYLINDER CAN NOT TO INSTALL. REPLACED THE LT FWD PASSENGER ENTRY DOOR SLIDE PACK.
